# SDR SWAA2014102833390

- Difficulty date: October 27, 2014
- Submitted: October 28, 2014
- Operation: Air carrier
- Aircraft: N616SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27699
- Aircraft time: 61,284 hours, 49,213 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Regulator
- Part number: 1074847
- Part serial: 9964
- Condition: Faulty
- Location: Bleed Air Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR TURN BACK CABIN PRESS ALTITUDE WARNING HORN SOUNDED & PRESSURIZATION NEVER RECOVERED.  R & R NR 1 ENG PNEU BLEED HIGH STAGE REGULATOR IAW MM.
